Wellbutrin SR ForumsRecently active Wellbutrin SR forums and community discussion threads. Post your question or story about Wellbutrin SR and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Has anyone experienced diarrhea? I switched from XL dosing, to the 75mg tabs, and when I eat, I have stomach pain, and almost immediate diarrhea. This did not happen on the XL...I have been on the 75mg tabls for one week now. This side effect is not even mentioned...Thank you. ## I have been takeing wellbutrin xl 350 mg. for 1 year and never had those side effects.I take them to quit smokeing and they work. ## Thanks, Kevin. I think the protective coating, and slow release may be important on the XL. I will talk to my MD, and switch back to see what happens. ## I took 300mg SR for years But never experenced diarrhea only the oppisite I think do to the SR caoting ## I haven't been taking Wellbutrin as long as you guys have. I was switched from 100 mg in the morning and now i take 300...6 REPLIES Updated
Hi, I have been using wellbutrin sr 1n the dosage of 200 to 250 mg daily for about 9 months.2 week ago my blodd test showed very low platelet count 10-15, Could this be related to the use of wellbutrin. Please give your comments. Thanks ## Hi, Sahmed! How are you? And yes, from some studies I've found doing a search, Bupropion, which is the active ingredient in Wellbutrin, as well as several other antidepressant class medications can cause changes in the platelet count in some people that take them. Bupropion is not as prone to causing it as the others, but it did do so in some test subjects. Have you consulted your doctor about it? You may need to try a different medication.1 REPLY Updated
My experience with this medication is so bad I'm looking at felony charges. I became completely irrational, irritable etc. ## Hi Tracy, I hope things are improving for you. I was on 300mg/daily for 2 1/2 years for nerve pain. Bad s--- for sure. See if you can get some L-Tryptophan and some 5-HPT to ease the discontinuation. Remember, ALL SSRI's are harmful, they alter the neuro pathways of the brain, sometimes irreversibly. God be with you, Love and Light, Brad ## my husband was put on gabapentin 300mg for neuropathic pain. The change in his personality was terrifying, A normally rather placid happy go lucky guy turned into a raging bull. He put his fist right throu our bathroom wall and didnt even realise he had done it. He walked into my next door neighbours house and threaten...5 REPLIES Updated
Been on wellbutrin SR for 6 months. No other meds or health issues. At month 5, I woke up racing in middle of night. My BP spiked (don't normally have hypertension), body and facial numbness, hard headache and eye muscles twitching. Went to ER had CT scan, EKG, chest X-ray, labs, urinalysis and all normal. I've had 3 more episodes similar to above. Had MRI and 24 hr urinalysis and all normal. The only positive blood test was ANA. My GP has put me on a BP med and only other med is wellbutrin SR 150 1xday. GP wants to wean me off wellbutrin b/c he thinks it might be causing symptoms and possibly positive ANA result. At this time BP under control, only numbness at times in feet and hands, light headed when walking ( not all the time), and a constant inner tremor in chest, arms, and...2 REPLIES Updated
On 50 mg Pritiq w/ few side effects, then PDoc added 100 Wellbutrin SR/day for 1 week, the 2x100/day after first week. Having serious vivid dreams, but especiall thingling and numbness in feet, lower legs, both forearms, and face. Anyone had similar? ## The problem could be caused by the combination of the two medications. Wellbutrin contains the active ingredient Buproprion and Pristiq contains Desvelafaxine and combining the two is known to increase the amount of the Buproprion metabolites in your body, so the dosage may be too high for you. Have you contacted your doctor about this problem, yet?1 REPLY Updated